MAUDE Adverse Event Report: NEVRO CORP SENZA; NEVRO SENZA

NEVRO CORP SENZA; NEVRO SENZA
Model Number NIPG1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 04/08/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Nevro became aware of the event during a recent conversation with the patient.There was no subsequent injury related to this event that was reported for this patient.The device was not explanted.Therefore only the manufacturing records were reviewed and no nonconformities were found.Device was not explanted.
 
Event or Problem Description
It was reported to nevro in (b)(6) 2016 that a patient in (b)(6) had developed a hematoma at the implant site shortly after the implant procedure ((b)(6) 2014).This event was revealed recently during a conversation with the patient.The hematoma was aspirated and there was no other report of serious injury relating to this event.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP
1800 bridge parkway
redwood city CA 94065
MDR Report Key5811105
Report Number3008514029-2016-00052
Device Sequence Number605423
Product Code LGW
UDI-Device Identifier00813426020008
UDI-Public00813426020008
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/02/2015
Device Model NumberNIPG1000
Device Lot Number9430979
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2016
Initial Report FDA Received Date07/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;